Please use this identifier to cite or link to this item: https://app.uff.br/riuff/handle/1/532
Title: Teorema de Pitágoras e matemáticos amadores do Brasil
Authors: Dassie, Bruno Alves
Carvalho, João Bosco Pitombeira Fernandes de
Issue Date: 2005
Publisher: Sociedade Brasileira de História da Matemática
Citation: DASSIE, B. A.; CARVALHO, J.B.P. Teorema de Pitágoras e matemáticos amadores do Brasil. Revista Brasileira de História da Matemática, Rio Claro, v. 4, n.8, p. 123-147, 2005. Disponível em: <http://www.rbhm.org.br/issues/RBHM%20-%20vol.4,%20no8,%20outubro%20%282004%29/3%20-%20Pitombeira.pdf
metadata.dc.relation.ispartof: Revista Brasileira de História da Matemática, Rio Claro, v. 4, n.8, p. 123-147, 2005.
Abstract: O objetivo deste artigo é mostrar o interesse por Matemática existente no Brasil por pessoas que não eram matemáticos profissionais. São reproduzidas dezoito demonstrações do teorema de Pitágoras e as comparamos com as que se encontram no livro clássico The Pythagorean Proposition de Elisha Scott Loomis, a fim de verificar quais delas estão incluídas nesta obra. Sete demonstrações foram compiladas pelo engenheiro André Rebouças e publicadas na Revista do Instituto Polytechnico, do Rio de Janeiro, e onze foram publicadas pelo professor Salomão Serebrenick na Revista Brasileira de Mathematica Elementar. Foi possível localizar com precisão a fonte de uma das demonstrações apresentadas por André Rebouças.
metadata.dc.description.abstractother: The purpose of this paper is to show the interest in Mathematics, in Brazil, by persons who were not professional mathematicians. We reproduce eighteen proofs for Pythagora’s theorem. We compare them to the proofs found in the classic work of Elisha Scott Loomis, The Pythagorean Proposition to see which were included in Loomis’ book. The first seven proofs were collected by the engineer André Rebouças, and published in the journal of the Instituto Polytechnico in Rio de Janeiro and the last eleven were published by the mathematics teacher Salomão Serebrenick in the periodical Revista Brasileira de Mathematica Elementar. We were able to identify precisely the source of one of the proofs presented by Andre Rebouças.
URI: https://app.uff.br/riuff/handle/1/532
Appears in Collections:HEDUMAT - Artigos de periódicos e trabalhos apresentados em eventos

Files in This Item:
File Description SizeFormat 
RBHMAT_2005_DASSIE_PITOMBEIRA.pdf365.09 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.